# SDR ASAA2014050907745

- Difficulty date: May 9, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 22,999 hours, 7,128 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC INOPERATIVE.  ACFT GROUNDED.  GROUND VERIFICATION CHECK GOOD. REF AMM 34-61-00-710-801. NO HISTORY PAST 30 DAYS.
